# SDR ASAA2016112118784

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 25,346 hours, 7,586 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED,  EXTINGUISHED WITH RESET.  ACFT GROUNDED. RESET CONTROL CABIN TRIM VALVE FAULT ON THE NR 2 PACK/ZONE TEMP CONTROLLER.  ACCOMPLISHED BITE TEST ON THE NR 2 PACK / ZONE TEMP CONTROLLER IAW AMM 21-61-00. NO CURRENT FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
